# SDR IPXA10M62493

- Difficulty date: August 28, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 61,758 hours, 11,230 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E OTBD OF SLAT TRACK DOOR NR1 CUT OUT. FOUND REPAIR DOUBLER CRACKED.  REMOVED EXISTING REPAIR DOUBLER AT RT WING L/E OTBD OF SLAT TRACK DOOR NR 1 CUT OUT AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER REF SRM 5 7-40-02-2, R7, FIG 207, SHT 2 AND 3, REV 44.
